MathSciNet Relay Station
MathSciNet bibliographic data
MR946655 (89h:33006b) 33A30 (05A30 11P57 17B65)
Kadell, Kevin W. J. A proof of Askey's conjectured $q$-analogue of Selberg's integral and a conjecture of Morris. SIAM J. Math. Anal. 19 (1988), no. 4, 969–986.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement